# SDR SWAA2023011982988

- Difficulty date: December 18, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 20,005 hours, 9,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LT SIDE PLATE WAS CORRODED AT FASTENER HOLES, LBL 25,  BS 500B-500C.   REMOVED DAMAGE; ORIGINAL THICKNESS .045 IN,  REMOVED MATERIAL .008 IN, REMAINING THICKNESS .035 IN.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53.  REMOVED THE SIDE PLATE, FABRICATED SIDE PLATE FWD SPLICE AT IAW SRM 53-00-53-2R-5.  FABRICATED LT AFT SPLICE AT BS 500E +12.5 IAW SRM 53-00-53-2R-5, AND EA M-22-153-01550.   FABRICATED A NEW REPAIR SECTION OF SIDE PLATE IAW SRM 53-00-53-2R-5.  THE DAMAGE WAS REPAIRED IAW SRM 53-00-53-2R-5 (REPAIR 5) & EA M-22-153-01550.  ACCOMPLISHED SIDE PLATE REPAIR IAW SRM 53-00-53-2R-5 & EA M-22-153-01550.
